# SDR CZMA082761

- Difficulty date: October 31, 2000
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- Aircraft time: 5,828 hours, 18,000 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Gimbal Ring
- Part number: 204010404001
- Part serial: REFS268
- Condition: Misinstalled
- Location: Main Rotor
- Part time: 12,316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIMBAL RING BECAME LOOSE AT BEARINGS AND BOLTS.  BEARINGS AND BOLTS WERE INSTALLED WITHOUT LOCTITE AT LAST OVERHAUL.
